This antibiotic will ruin you. 

If you have taken fluoroquinolone antibiotics (e.g., Cipro, Levaquin, Avalox), BEWARE. Amy Moser details the devastating side effects she endured, necessitating 20 surgeries. Should you be skeptical of this information, she lists myriad links to fluoroquinolone warnings. And since fluoroquinolone antibacterial drugs damage mitochondrial DNA, parents should take special heed…

Mountains and Mustard Seeds

4739Hi there, we need to talk. My name is Amy Moser. I have almost written this post at least 20 times and got too overwhelmed and abandoned it. Well here goes…

The antibiotics you took or are taking for your sinus infection, UTI, skin infection, laser eye surgery…ect…may have already damaged you.

Cipro, Levaquin, Avalox, nearly every generic ending in “quin”, “oxacin,””ox,”…are all part of a large family of antibiotics called “Fluoroquinolones.” The FDA finally updated their warning on these antibiotics as of July 2016. They site “multiple system damage that may be irreversible. Permanent you guys. Here is the link for the warning if you are a doubting Thomas: https://www.fda.gov/Drugs/DrugSafety/ucm500143.htm. Take a gander real quick if you are reading this with an eyebrow raised. Trust me, I wish I had been given the opportunity to soak up this information before it was too late.

In 2010, I took…

View original post 1,312 more words

Advertisements

20 thoughts on “This antibiotic will ruin you. ”

    1. So glad you found useful, Patricia. It boggles the mind to think we’ve been harming ourselves while attempting a cure, especially since most ailments for which we take antibiotics either are caused by viruses or can be cured using natural substances ❤

      Like

  1. Thank you for sharing this powerful and life altering post T. I don’t have to tell you how I feel about antibiotics. Gratefully, I haven’t taken them in a decade. I use oregano oil as a natural antibiotic and antiviral, something antibiotics can’t even do. I’m also allergic to sulpha drugs, and pretty much don’t take any pharmaceuticals anyway. But I’m wondering if must be, what type of antibiotic would be a a replacement? I know doctors started pushing cipro when other antibiotics were touted to becoming ineffective because they were becoming in effective to many strains. Cipro is the big gun that became the substitute. My husband is allergic to penicillin and a few times in the last decade was given cipro for various throat infections. Needless to say, he has his share of issues, and I wouldn’t even know what to blame on what, but there will be no more of those drugs in our home or bodies. Thank you for sharing Tina. My heart and thanks goes out to Amy. ❤

    Liked by 1 person

    1. You’re welcome, Deb. It’s hard to know which ATBs would be suitable replacements, especially with all the resistant strains. Culture and sensitivity would have to be done, if possible. The body is always in healing mode, and giving it assistance with nature substances (like oregano oil) is, in my opinion (as it is yours) the best approach. In a decade or so, if the only antibiotics available to cure also kill, we will be forced to go back to natural substances ❤

      Liked by 2 people

  2. Hi, so glad I found this site and all the useful resources. The only regret is that I did it post Cipro poisoning. Let me tell you my story. On July 11th, 2017 I woke up with bumps and itching all over my face. I am 47 years old and haven’t had a serious case of what I thought was acne in 25 years! So, I tried to deal with it on my own for a week, using coconut oil, Vit E oil, Benedryl, Tea Tree Oil, etc… to no avail. I am a massage therapist and wanted to try to treat holistically but it didn’t work. A week went by and I then called my family doctor. They got me in same day and my doctor told me it was a “bacterial infection a.k.a. cellulitis” and gave me a script for Cipro 1000 mg per day x 10 days. I had taken Cipro for UTI’s in the past, years in the past and gave it no second thought other than how in the world I got a bacterial (staph) infection on my face. Redness and inflammation really didn’t get better and spread all on my cheeks and jawline. Some days was just too painful to put foundation on. I looked like I had a really bad sunburn. I had a feeling that the foundation I purchased from China (from my Wish.com app) might be the culprit but the tube said “made in EU” so I reassured myself it’s ok, it was made in Europe. I completed my 10 course of Cipro on July 28 and still had red, inflamed, itching skin all over my face, it was sloughing off in flakes and I had to use ice packs to numb the pain/inflammation. I started to google the side effects of Cipro because it actually seemed worse than before I started and read many terrible things that happened with people. The following Tues I called the doctor office again and told the front desk that I was still experiencing pain and inflammation in my face but I didn’t want to take more Cipro because of what I had read. She said they would call me back once they talked to my doctor. I got the call back to pick up my script, this time it was Amoxicillian which I was prescribed 1500 mg per day x 10 days. I had told my doctor in the past that I am allergic to penicillins and so that was very confusing as to why he would write out a script for Amoxcillian but the office was closing and I had already gone back out to the van where my 10 yr old son was waiting, blah blah. Bottom line was I trusted what he prescribed and thought maybe it’s chemical structure was different enough not to cause an reaction. Boy, was I wrong. Intense, crazy itching, redness, inflammation, “chicken pox” feeling behind my eye balls, razor cut feelings on the corners of my eyes and mouth were excruciating and by Saturday I just couldn’t take anymore. Went into urgent care where another doctor assessed my face and said I didn’t even have a bacterial infection but some kind of unusual allergic reaction because my face looked like a chemical burn, he told me to stop antibiotics and he would put me on a mega dose of steroids and to see a dermatologist for a skin scraping. I have an appt set up Aug 30th and I am so sick of my ugly, red, painful face. I have also developed very bad right elbow tendonitis, it doesn’t seem to go away. I can’t sleep well and am feeling very achy all over. This is what I believe happened to me, the initial symptom was an allergic reaction to very bad make up I got from China, it was compounded by poisoning my body with Cipro and going past my “tipping point” and then further exacerbating my symptoms with the Amoxcillan. I feel depressed, let down, ugly and forsaken. My family doctor put me on this for NO REASON. NO REASON WHATSOEVER. Now I am damaged and no doctor will every believe me with the Cipro. My life is ruined. My face is ruined. Dry, red, itchy rash every day I have to look at. I am a monster and I hate it! I wish I could rip off my face.

    Liked by 1 person

    1. So sorry to hear about your terrible ordeal, Jody. I hope you have found some relief and your condition is improving. Thank you for sharing your story. I wish you all the best ❤

      Like

Namaste, my friends ❤ Tina

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s